# SDR CA150225005

- Difficulty date: February 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 55,060 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Shorted
- Location: Selector Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MLG WILL NOT COME DOWN ON NORMAL EXTENSION SELECTION.  CYCLED GEAR HANDLE BACK UP AND THEN DOWN AGAIN, WITH SAME RESULT.  ALL HYDRAULIC PRESSURES AND QTY IS GOOD, ALL PUMPS ARE RUNNING.  ALTERNATE EXTENSION CARRIED OUT SUCCESSFULLY.  NO MLG INOPERATIVE OR HYD SYS CAUTION LIGHTS, ONLY THE 3 RED LIGHTS ON THE SELECTOR PANEL WHEN MLG SELECTED DOWN.  FERRY FLIGHT DEFERRAL, THE FOLLOWING INITIAL MAINTENANCE T/S WAS COMPLETED: PSEU CODES CHECKED, CODES 51, AND 53 PRESENT.  NEW PSEU TRIED WITH SAME RESULTS.  SNAG ONLY PRESENT ON DOWN SELECTION.  HANDLE AMBER, 3 RED LIGHTS, NO GEAR DOOR LIGHTS, NO GEAR MOVEMENT.   RE-INSTALLED ORIGINAL PSEU.  TRIED NEW GEAR SELECTOR PANEL. NO CHANGE TO SNAG. ORIGINAL GEAR SELECTOR INSTALLED.  FOUND OPEN CIRCUIT ON LANDING GEAR SELECTOR VALVE DOWN SOLENOID.  NEW LANDING GEAR SELECTOR VALVE, PN 57420-5A, INSTALLED IAW AMM 32-30-41.  FUNCTION CHECKED AND LEAK CHECKED SERVICEABLE.
